MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM
Model Number L20316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Foreign Body Reaction (1868); Necrosis (1971); Pain (1994); Injury (2348); Osteolysis (2377); Test Result (2695); No Code Available (3191)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pcf and medical records received.Pcf has no allegations reported.After review of medical records, patient was revised due to severe adverse local tissue reaction with metal debris and massive osteolysis.Operative notes indicated elevated metal level, a large amount of necrotic reactive debris and bone loss.There was a large amount of fluid in the joint and a large amount of abnormal reactive tissue and also represented some necrotic muscle.There was some scar tissue identified in the periformis.Doi: (b)(6) 2008, dor: (b)(6) 2020, (left hip).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10234370
Report Number1818910-2020-15015
Device Sequence Number13596422
Product Code KWA
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K04299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model NumberL20316
Device Catalogue NumberL20316
Device Lot Number2487980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36 MM +8.5; PINN CAN BONE SCREW 6.5 MMX25 MM; PINNACLE BONE SCREW 70 MM; PINNACLE MTL INS NEUT36IDX64OD; PINNACLE SECTOR II CUP 64 MM; APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36 MM +8.5; PINN CAN BONE SCREW 6.5 MMX25 MM; PINNACLE BONE SCREW 70 MM; PINNACLE MTL INS NEUT36IDX64OD; PINNACLE SECTOR II CUP 64 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR